skin-hair-icon
Steroid(DESONIDE 0.05%) use for 6 months
I had some allergy rednes,dryness n acne problems on my face. For this I have been using desonide from 6months. When i stopped applying desonide cream, my problem got worse. Doctor said your problem can't be cured u have to take medicines &creams for years & get in touch with any skin specialist lifetime. Is this true? is there is any permanent solution in my case ? Or should I go for homeopathic treatment?
34 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
There are many steroid sparing agents Sit with your dermatologist and discuss Actually what's the problem u r suffering Why should u use desonide for six months.?
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.